Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Intersection theory of linear embeddings

Author: Sean Keel
Journal: Trans. Amer. Math. Soc. 335 (1993), 195-212
MSC: Primary 14C17; Secondary 14E25
MathSciNet review: 1040263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study intersection theoretic properties of subschemes defined by ideal sheaves of linear type in particular their behavior with respect to blowups and segre classes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C17, 14E25

Retrieve articles in all journals with MSC: 14C17, 14E25

Additional Information

PII: S 0002-9947(1993)1040263-6
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia